Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
172 Doctors are Online

Wetness or fluid in crotch area, area gets cleared after application of fungal powder & again gets infected. Suggestion?

User rating for this question
Very Good
Answered by

Practicing since : 2003
Answered : 304 Questions
For about a year, I get fluid on both sides of my crotch, If I wash the area and put basic pouder for ringworm on it, the area clears for a day or 2 then comes back.
It's not painful but annoying, skin on both sides seems to be thin because of the issue.
Any suggestions to get rid of this would be very appreciated.
Posted Fri, 4 May 2012 in Skin Rash
Answered by Dr. Rohit Batra 15 minutes later

Thanks for your query.

Wet, macerated and itchy lesions in crotch area are characteristics of fungal infections and should be treated with antifungals- oral as well as topical.

As you mentioned, the area gets cleared of the wetness on application of antifungal powder but again gets infected in a day or 2 suggests that the topical antifungal is not sufficient to eradicate the fungus but suppresses it for a while.

To clear the infection for once and all, you need to be given a short course of antifungal like Fluconazole along with topical Ketoconazole creams.

I would request you to visit your Dermatologist for a physical examination and proper treatment.

Hope, this answers your query. Please accept my answer in case you have no follow up queries.


Dr.Rohit Batra
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Dermatologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor